# SDR CALA2021070101005

- Difficulty date: June 30, 2021
- Submitted: July 2, 2021
- Operation: Air carrier
- Aircraft: N69839
- Make and model: Boeing 737924ER
- Aircraft serial: 60316
- Aircraft time: 19,163 hours, 6,866 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 319835
- Condition: No Test
- Location: Emergency Lights
- Part time: 99,999 hours, 999,999 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT FWD OW EMERGENCY LIGHT BATTERY INOP REPLACED LT FORWARD EMERGENCY LIGHT BATTERY PACK, REF AMM 33-51- 06. OPS CHECKS NORMAL, AMM 33-51-00
